# SDR CALA2017061801882

- Difficulty date: June 18, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 75,462 hours, 28,659 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R FWD CABIN DISPLAYED ON UPPER ECAM SCREEN. DOOR INTERMITTENT ECAM-PRESSURE NORMAL. WHEN ON-ACCOMPANIED BY SLIDE ARMED RED LIGHT ON DOOR.  REF TSM 52-10-00 NO FAULTS OR DEFECTS FOUND.
